# SDR E81RJW302236

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N115WZ
- Make and model: Raythn 390
- Aircraft serial: RB197
- Aircraft time: 744 hours, 652 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 5188001
- Part serial: 0167
- Condition: Failed
- Location: Rt Anti-Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REPLACED FAILED RT ENG INLET ANTI-ICE SHUTOFF VALVE ASSY WITH "0 TSOH" VALVE.  NEWLY O/H VALVE CAUSED VIBRATION FELT THROUGH AIRFRAME, BELIEVED TO BE CAUSED BY RAPID VALVE MODULATION. VALVE O/H WO NR R79693 DATED 10/27/2009. THIS IS THE SECOND RECENTLY O/H VALVE INSTALLED IN LAST MONTH FROM SAME FACILITY THAT HAVE HAD SIMILAR FAILURES UPON INSTALLATION OR SHORTLY THEREAFTER. RECOMMEND MFG O/H FACILITY REVIEW RECORDS TO DETERMINE IF A QUALITY CONTROL/POST-MX TESTING ISSUE, OR IF O/H STANDARDS NEED TO BE REVISED.
